Alert archive / Virginia / Tornado Warnings in 2009

Tornado Warning 2, NWS Baltimore/Washington

June 3, 2009Madison County, Page County, Rappahannock County, Virginia

NWS Baltimore/Washington issued this tornado warning at Jun 3, 2009, 7:01 PM EDT for Madison County, Page County, Rappahannock County, Virginia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2009, 7:01 PM EDT (23:01 UTC)
Expired
Jun 3, 2009, 7:24 PM EDT
In force
23 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Madison County, VA, Page County, VA, Rappahannock County, VA

The radar

The Sterling radar (KLWX), 80 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:01 PM EDTHAIL 12 Sw Panorama, VAA FEW HAIL STONES UP TO QUARTER SIZE REPORTED. HAIL LASTED LESS THAN 10 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:06 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KLWX 032301
TORLWX
VAC113-139-157-032330-
/O.NEW.KLWX.TO.W.0002.090603T2301Z-090603T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
701 PM EDT WED JUN 3 2009

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME NORTH CENTRAL MADISON COUNTY IN NORTHWEST VIRGINIA...
  EAST CENTRAL PAGE COUNTY IN NORTHWEST VIRGINIA...
  WEST CENTRAL RAPPAHANNOCK COUNTY IN NORTHWEST VIRGINIA...

* UNTIL 730 PM EDT

* AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION 8 MILES SOUTHWEST OF
  SPERRYVILLE...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PANORAMA...
  SPERRYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

IN ADDITION TO THE TORNADO...LARGE HAIL AND DAMAGING WINDS CAN BE
EXPECTED WITH THIS STORM. GO TO A SAFE PLACE NOW

&&

LAT...LON 3875 7828 3860 7819 3856 7840 3866 7844
TIME...MOT...LOC 2302Z 253DEG 21KT 3862 7839

$$
PELOQUIN
1 follow-up statement
000 
WWUS51 KLWX 032324
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
724 PM EDT WED JUN 3 2009

VAC113-139-157-032334-
/O.CAN.KLWX.TO.W.0002.000000T0000Z-090603T2330Z/
MADISON VA-PAGE VA-RAPPAHANNOCK VA-
724 PM EDT WED JUN 3 2009

...THE TORNADO WARNING FOR RAPPAHANNOCK...PAGE AND MADISON COUNTIES
IS CANCELLED...

THUNDERSTORMS HAVE MOVED EAST OF THE WARNED AREA. 

LAT...LON 3875 7828 3860 7819 3856 7840 3866 7844
TIME...MOT...LOC 2324Z 253DEG 21KT 3866 7823

$$
PELOQUIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 3, 5:12 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 3, 5:12 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
512 PM EDT WED JUN 3 2009

.SYNOPSIS...
A FRONTAL BOUNDARY WILL CONTINUE TO DROP SOUTH THROUGH THE AREA
TONIGHT. A WAVE OF LOW PRESSURE WILL FORM OVER THE CAROLINAS
THURSDAY AND IT WILL TRACK UP THE MID-ATLANTIC COAST FRIDAY. HIGH
PRESSURE WILL BRIEFLY BUILD OVER THE REGION TO START NEXT
WEEKEND...BUT THE NEXT BOUNDARY MAY AFFECT THE REGION EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATE TO EXPAND SEVERE THUNDERSTORM WATCH SPATIALLY TO INCLUDE
ALL OF CWA...AS MCS OVER WEST VIRGINIA MOVING NORTHEASTWARD WITH
DAMAGING WIND THREAT OVER NW CWA. WILL UPDATE HOURLY WEATHER GRIDS
TO MATCH PRESENT WEATHER. PREVIOUS DISCUSSION FOLLOWS...

UPDATE TO INCLUDE THAT THERE IS A SEVERE THUNDERSTORM WATCH IN
EFFECT UNTIL 00Z FOR ALL OF THE CWA WITH THE EXCEPTION OF THE
FOLLOWING COUNTIES...WASHINGTON...BERKELEY...MORGAN...ALLEGANY...MINERAL...
AND HAMPSHIRE.

CURRENT ANALYSIS SHOWS A COLD FRONT LOCATED NEAR THE MASON DIXON
LINE EARLY THIS AFTERNOON. AN UPPER-LEVEL DISTURBANCE IS ALSO MOVING
THROUGH THE OHIO VALLEY.

THIS BOUNDARY WILL CONTINUE TO DROP SOUTH THROUGH THE CWA DURING THE
REST OF THIS AFTERNOON INTO THIS EVENING. PLENTY OF WARM AND HUMID
AIR SOUTH AHEAD OF THE BOUNDARY HAS LED TO THE DESTABILIZATION OF
THE ATMOSPHERE. LATEST MESOANALYSIS SHOWS 2000 TO 2500 J/KG OF
MLCAPE ACROSS CENTRAL VIRGINIA WITH A LITTLE LESS TO THE NORTH. THE
INSTABILITY WILL COMBINE WITH THE FRONTAL PASSAGE AND AN UPPER-LEVEL
DISTURBANCE TO TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA
THIS AFTERNOON INTO THIS EVENING. WITH 0-6KM SHEAR PROFILES AROUND
30 KNOTS...CONVECTION HAS A GOOD POTENTIAL TO BECOME WELL ORGANIZED.
SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL MAY AFFECT
PORTIONS OF THE CWA. THUNDERSTORMS WILL ALSO CONTAIN LOCALLY HEAVY
RAIN WHICH MAY RESULT IN AREAS OF FLASH FLOODING. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL LATE TONIGHT FOR ALL AREAS EAST OF THE
BLUE RIDGE AND ALSO FOR THE CENTRAL SHENANDOAH VALLEY INTO THE
POTOMAC HIGHLANDS.

THE BOUNDARY WILL CONTINUE TO DROP SOUTH OF THE REGION OVERNIGHT.
HOWEVER...THE 850MB BOUNDARY WILL REMAIN OVER THE AREA BRINGING A
GOOD CHANCE FOR MORE SHOWERS. WILL CONTINUE WITH LIKELY POPS
OVERNIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
COLD FRONT WILL CONTINUE TO DROP SOUTH OF THE REGION OVER THE
CAROLINAS THURSDAY. THE 850MB BOUNDARY WILL REMAIN OVER THE
REGION...AND WITH A SOUTHWEST FLOW ALOFT THIS WILL RESULT IN
ISENTROPIC LIFT...LEADING TO MORE RAIN THURSDAY. HAVE INCREASED POPS
TO CATEGORICAL THURSDAY. WILL CONTINUE WITH THE CHANCE FOR
THUNDERSTORMS...BUT NO SEVERE WEATHER IS EXPECTED SINCE ANY T-STORMS
THAT DO DEVELOP WILL BE ELEVATED. THE COLD FRONT WILL REMAIN TO OUR
SOUTH THURSDAY NIGHT AND FRIDAY WHILE A WAVE OF LOW PRESSURE RIDES
ALONG THE FRONT DURING THIS TIME BEFORE MOVING OFF THE MID-ATLANTIC
COAST FRIDAY NIGHT. MORE RAIN IS EXPECTED THURSDAY NIGHT AND FRIDAY
BEFORE FINALLY TAPERING OFF FRIDAY NIGHT AS THE LOW MOVES OFF THE
COAST. DEEP MOISTURE WILL CONTINUE TO OVERRUN THE BOUNDARY DURING
THIS TIME RESULTING IN PRECIPITABLE WATERS TO BE ABOUT 1.5 TO 2
STANDARD DEVIATIONS ABOVE NORMAL. RAINFALL AMOUNTS OVER TWO INCHES
ARE POSSIBLE IN LOCATIONS BY FRIDAY NIGHT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BRING A RETURN OF DRY CONDITIONS SATURDAY INTO
SUNDAY. THE NEXT BOUNDARY WILL RETURN EARLY NEXT WEEK BRINGING
ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
A COLD FRONT WILL DROP THROUGH THE TERMINALS LATE THIS AFTERNOON
INTO TONIGHT. CONVECTION IS EXPECTED TO DEVELOP ALONG AND AHEAD OF
THE FRONT DURING THIS TIME. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL ALONG WITH LOCALLY HEAVY
RAIN. MVFR/IFR CIGS AND VSBYS ARE EXPECTED OVERNIGHT BEHIND THE
FRONT ALONG WITH SHOWERS.

LOW PRESSURE WILL TRACK ALONG A COLD FRONT TO OUR SOUTH THURSDAY
THROUGH FRIDAY BRINGING A GOOD CHANCE FOR RAIN ALONG WITH SUBVFR
CIGS AND VSBYS. HIGH PRESSURE WILL RETURN FOR SATURDAY INTO SUNDAY.
THE NEXT BOUNDARY WILL BRING A CHANCE FOR CONVECTION EARLY NEXT
WEEK.

&&

.MARINE...
A COLD FRONT WILL DROP SOUTH THROUGH THE WATERS THIS AFTERNOON AND
EVENING TRIGGERING SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL DURING
THIS TIME.

GRADIENT WINDS WILL APPROACH SCA CRITERIA NEAR THE BOUNDARY TONIGHT.
WILL KEEP WIND GUSTS CAPPED AROUND 15 KNOTS FOR NOW DUE TO HOW
MARGINAL IT IS AND THE INFLUENCE ANY CONVECTION MAY HAVE.

A COLD FRONT WILL REMAIN SOUTH OF THE WATERS THURSDAY. LOW PRESSURE
WILL TRACK ALONG THE FRONT PASSING BY TO THE SOUTH FRIDAY INTO
FRIDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY
INTO FRIDAY NIGHT AS THE LOW PASSES BY. HIGH PRESSURE WILL RETURN
FOR SATURDAY INTO SUNDAY.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ004>007-009>011-
     013-014-016>018.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ021-025-026-029-
     036>042-050>057.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ054.
MARINE...NONE.

&&

SYNOPSIS...BJL/BPP
NEAR TERM...SBK/BJL/BPP
SHORT TERM...BJL
LONG TERM...BJL
AVIATION...BJL/BPP
MARINE...BJL/BPP
Hazardous weather outlook, Jun 3, 5:23 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
523 PM EDT WED JUN 3 2009

ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
041130-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
523 PM EDT WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 8 PM TONIGHT FOR
THE ENTIRE AREA. THUNDERSTORMS THIS EVENING INTO TONIGHT WILL BE
CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. PLEASE REFER
TO WBCWCNLWX FOR FURTHER DETAILS.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS EAST OF THE BLUE RIDGE
IN CENTRAL AND SOUTHERN MARYLAND...THE DISTRICT OF COLUMBIA...AND
NORTHERN AND CENTRAL VIRGINIA THROUGH LATE TONIGHT. THUNDERSTORMS
PRODUCING HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. ANY FLASH
FLOODING PROBLEMS COULD LINGER WELL INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN AREA OF LOW PRESSURE DEVELOPING OVER THE CAROLINAS THURSDAY
WILL TRACK UP THE MID-ATLANTIC COAST THROUGH FRIDAY EVENING.
RAINFALL OF AN INCH OR MORE FROM THIS SYSTEM IS POSSIBLE...WHICH
WOULD CAUSE ADDITIONAL FLOODING CONCERNS.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER PROGRAM HAS BEEN ACTIVATED.

MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-041130-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
523 PM EDT WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM TONIGHT FOR
THE ENTIRE AREA. THUNDERSTORMS THIS EVENING INTO TONIGHT WILL BE CAPABLE
OF PRODUCING DAMAGING WINDS AND LARGE HAIL. PLEASE REFER TO
WBCWCNLWX FOR FURTHER DETAILS.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS EAST OF THE BLUE RIDGE
IN NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL MARYLAND ALONG WITH
PORTIONS OF THE SHENANDOAH VALLEY AND POTOMAC HIGHLANDS THROUGH
LATE TONIGHT. THUNDERSTORMS PRODUCING HEAVY RAINFALL MAY LEAD TO
FLASH FLOODING. ANY FLASH FLOODING PROBLEMS COULD LINGER WELL INTO
THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN AREA OF LOW PRESSURE DEVELOPING OVER THE CAROLINAS THURSDAY
WILL TRACK UP THE MID-ATLANTIC COAST THROUGH FRIDAY EVENING.
RAINFALL OF AN INCH OR MORE FROM THIS SYSTEM IS POSSIBLE EAST OF
THE BLUE RIDGE...WHICH WOULD CAUSE ADDITIONAL FLOODING CONCERNS.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER PROGRAM HAS BEEN ACTIVATED.

SBK

In the hours before

Local storm report, Jun 3, 6:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
643 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             STAFFORD                38.42N  77.41W
06/03/2009  E0.88 INCH       STAFFORD           VA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKLE SIZED HAIL AT
            INTERSECTION OF RTE. 3 95.

&&

MEADOWS
Local storm report, Jun 3, 6:46 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
646 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             1 NE FREDERICKSBURG     38.31N  77.48W
06/03/2009  E1.00 INCH       CITY OF FREDERICKS VA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL AT DEERWOOD
            DR. IN FREDERICKSVILLE.

&&

MEADOWS
Local storm report, Jun 3, 6:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
649 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             ARLINGTON               38.88N  77.10W
06/03/2009  M0.75 INCH       ARLINGTON          VA   AMATEUR RADIO

            CRYSTAL CITY - ON RTE. 1

&&

LEE
Local storm report, Jun 3, 6:51 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
651 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             3 SE SHENANDOAH         38.46N  78.58W
06/03/2009  E0.75 INCH       PAGE               VA   TRAINED SPOTTER

&&

SMZ
Local storm report, Jun 3, 6:56 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
656 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             2 SW MECHANICSVILLE     38.41N  76.75W
06/03/2009  M0.75 INCH       ST. MARYS          MD   TRAINED SPOTTER

            ENOUGH TO COVER THE DECK.

&&

LISTEMAA
Local storm report, Jun 3, 7:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
700 PM EDT WED JUN 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             2 W FREDERICKSBURG      38.30N  77.53W
06/03/2009  M1.00 INCH       SPOTSYLVANIA       VA   TRAINED SPOTTER

&&

LISTEMAA

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:24 PM EDTSevere Thunderstorm WarningLWXCulpeper, Orange, Spotsylvania, Stafford, City of Fredericksburg51 min
Jun 2, 8:48 PM EDTSevere Thunderstorm WarningLWXCulpeper, Orange, Spotsylvania42 min
Jun 2, 8:53 PM EDTSpecial Marine WarningLWX77 min
Jun 2, 9:07 PM EDTSevere Thunderstorm WarningLWXKing George, Stafford38 min
Jun 2, 9:27 PM EDTSevere Thunderstorm WarningLWXKing George, Orange, Spotsylvania, Stafford, City of Fredericksburg48 min
Jun 2, 9:30 PM EDTFlash Flood WarningLWXSpotsylvania3 hr
Jun 2, 10:37 PM EDTFlash Flood WarningLWXOrange113 min
Jun 2, 10:57 PM EDTSpecial Marine WarningLWX63 min
Jun 2, 11:10 PM EDTSpecial Marine WarningLWX95 min
Jun 2, 11:58 PM EDTSpecial Marine WarningLWX92 min
Jun 3, 12:45 AM EDTSpecial Marine WarningLWX60 min
Jun 3, 12:48 AM EDTSpecial Marine WarningLWX57 min
Jun 3, 1:32 AM EDTFlash Flood WarningLWXSpotsylvania, City of Fredericksburg113 min
Jun 3, 4:39 AM EDTFlash Flood WatchLWXArlington, Culpeper, Fairfax, Greene, King George, Madison and 15 more20 hr
Jun 3, 2:28 PM EDTSevere Thunderstorm WarningLWXAlbemarle47 min
Jun 3, 3:46 PM EDTSevere Thunderstorm WarningLWXGreene, Madison, Orange26 min
Jun 3, 4:20 PM EDTSpecial Marine WarningLWX115 min
Jun 3, 4:22 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Rappahannock38 min
Jun 3, 4:56 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Orange64 min
Jun 3, 4:59 PM EDTSpecial Marine WarningLWX91 min
Jun 3, 5:02 PM EDTSevere Thunderstorm WarningLWXAugusta, City of Staunton43 min
Jun 3, 5:05 PM EDTSevere Thunderstorm WarningLWXAlbemarle40 min
Jun 3, 5:13 PM EDTSpecial Marine WarningLWX92 min
Jun 3, 5:19 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Nelson, City of Waynesboro26 min
Jun 3, 5:28 PM EDTSpecial Marine WarningLWX92 min
Jun 3, 5:31 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Orange, Spotsylvania, Stafford, City of Fredericksburg59 min
Jun 3, 5:36 PM EDTSpecial Marine WarningLWX84 min
Jun 3, 5:43 PM EDTSevere Thunderstorm WarningLWXRockingham, Shenandoah47 min
Jun 3, 5:47 PM EDTFlash Flood WarningLWXAlbemarle, City of Charlottesville118 min
Jun 3, 5:50 PM EDTSpecial Marine WarningLWX48 min
Jun 3, 5:53 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Greene, Rockingham, City of Charlottesville37 min
Jun 3, 6:17 PM EDTSpecial Marine WarningLWX88 min
Jun 3, 6:18 PM EDTSevere Thunderstorm WarningLWXPage, Rockingham, Shenandoah57 min
Jun 3, 6:21 PM EDTSevere Thunderstorm WarningLWXKing George, Spotsylvania, Stafford, City of Fredericksburg39 min
Jun 3, 6:22 PM EDTSevere Thunderstorm WarningLWXPage, Rockingham38 min
Jun 3, 6:25 PM EDTSpecial Marine WarningLWX95 min
Jun 3, 6:30 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville45 min
Jun 3, 6:43 PM EDTTornado WarningLWXMadison, Page23 min
Jun 3, 6:44 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria46 min
Jun 3, 7:14 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Madison, Orange, Rappahannock, Stafford46 min
Jun 3, 7:33 PM EDTFlash Flood WarningLWXArlington, Fairfax, Loudoun, City of Alexandria, City of Fairfax, City of Falls Church3 hr
Jun 3, 7:35 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, King George, Orange, Prince William, Spotsylvania and 2 more40 min
Jun 3, 7:39 PM EDTSpecial Marine WarningLWX2 hr
Jun 3, 7:43 PM EDTSevere Thunderstorm WarningLWXFauquier, Rappahannock, Warren33 min
Jun 3, 7:47 PM EDTFlash Flood WarningLWXSpotsylvania, Stafford, City of Fredericksburg3 hr

Nearby

Tornado Warnings in Virginia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.